# SDR SWAA991746

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Part number: BACC18AD2
- Condition: Chafed
- Location: Lt Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, 80 KNOTS DURING TAKEOFF, WARNING HORN SOUNDED.  FOUND CHAFING WIRES TO NR 4 SKEW SENSOR CONNECTOR IN LT WHEEL WELL.  REPAIRED WIRES PER WDM.
